Publications for Johan Thim
Co-author map based on ISI articles 2007-

Journal Articles

Johan Thim
  Asymptotics and inversion of Riesz potentials through decomposition in radial and spherical parts
  Annali di Matematica Pura ed Applicata, 2016, 195(2), 323-341.

Vladimir Kozlov and Johan Thim
  Hadamard type asymptotics for eigenvalues of the Neumann problem for elliptic operators
  Journal of Spectral Theory, 2016, 6(1), 99-135.

Johan Thim
  ASYMPTOTICS OF HADAMARD TYPE FOR EIGENVALUES OF THE NEUMANN PROBLEM ON C-1-DOMAINS FOR ELLIPTIC OPERATORS
  Analysis & PDE, 2015, 8(7), 1695-1706.

Johan Thim
  Two Weight Estimates for the Single Layer Potential on Lipschitz Surfaces with Small Lipschitz Constant
  Potential Analysis, 2015, 43(1), 79-95.

Vladimir Kozlov, Johan Thim and Bengt-Ove Turesson
  Single layer potentials on surfaces with small Lipschitz constants
  Journal of Mathematical Analysis and Applications, 2014, 418(2), 676-712.
 Web of Science® Times Cited: 2

Vladimir Kozlov, Johan Thim and Bengt-Ove Turesson
  A Fixed Point Theorem in Locally Convex Spaces
  Collectanea Mathematica (Universitat de Barcelona), 2010, 61(2), 223-239.
 Web of Science® Times Cited: 2

Johan Thim, Vladimir Kozlov and Bengt-Ove Turesson
  Riesz Potential Equations in Local Lp-spaces.
  Complex Variables and Elliptic Equations, 2009, 54(2), 125-151.
 Web of Science® Times Cited: 4

Ph.D. Theses

Johan Thim
  Simple Layer Potentials on Lipschitz Surfaces: An Asymptotic Approach
  2009.


  Fulltext PDF